Radial symmetry of topological one-vortex solutions in the Maxwell-Chern-Simons-Higgs model
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 283-291
Printed June 1, 2004
Jongmin Han
Hankuk University of Foreign Studies
Abstract : In this paper we show the radial symmetry of topological one-vortex solutions in the Maxwell-Chern-Simons-Higgs Model.
Keywords : Maxwell-Chern-Simons-Higgs Model, topological one-vortex solutions, radial symmetry, method of moving planes
MSC numbers : 35B40, 81T13
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd